# SDR DALA1246810921

- Difficulty date: August 21, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LIGHTNING STRIKE ON WINDOW BELT AT LOWER FWD CORNER BTW STA Y=788-807 AT FUSELAGE SKIN LT.  BLENDED DAMAGE AREA AND INSTALL DOUBLER IAW ER/A 504382-14  REV ORIG.
